# SDR FDEA201604111185

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 47,472 hours, 20,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5080
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 580, LBL 45.5, INBD SIDE FLANGE HAS A BROKEN AREA.  R & R SEAT TRACK FROM STATION 440 - 680, LBL 45.50 IAW SRM 51-40-02, STA MOBLE 757-200SF & SRM 53-00-00.
